MAUDE Adverse Event Report: TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Model Number 405672
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 2 tray spn whit 25g3.5 l/b-d/e blue drape experienced ineffective anesthesia -treatment failed to work during use.The following information was provided by the initial reporter: material no.405672 batch no.0001283016.Two patients on (b)(6) 2020, received pre-procedure spinal anesthesia which was ineffective and another type of anesthesia had to utilized by the medical provider.Sequestered tray and spinal medication is in the managers office awaiting pick 11p from supply chain.
 
Additional Manufacturer Narrative
The following information has been corrected: b.1.Adverse type: reported issue is both an adverse event and product problem.B.2.Event attributed to: required intervention.B.5.Describe event or problem: it was reported that 2 tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia -treatment failed to work during use.Product defect resulted in medical intervention with a change in treatment, (general anesthesia).The following information was provided by the initial reporter: material no.405672 batch no.0001283016 two patients on 8/11/20, received pre-procedure spinal anesthesia which was ineffective and another type of anesthesia had to utilized by the medical provider.Sequestered tray and spinal medication is in the managers office awaiting pick 11p from s11ppply chain.B.6.Relevant tests/laboratory data: one patient had to have general anesthesia since the spinal did not work.H.1.Type of reportable event: serious injury.
 
Event or Problem Description
It was reported that 2 tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia -treatment failed to work during use.Product defect resulted in medical intervention with a change in treatment, (general anesthesia).The following information was provided by the initial reporter: material no.405672 batch no.0001283016 two patients on 8/11/20, received pre-procedure spinal anesthesia which was ineffective and another type of anesthesia had to utilized by the medical provider.Sequestered tray and spinal medication is in the managers office awaiting pick 11p from s11ppply chain.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10617134
Report Number1625685-2020-00091
Device Sequence Number2630531
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public(01)00382904056728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405672
Device Catalogue Number405672
Device Lot Number0001283016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/16/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;